# SDR UPS05845776

- Difficulty date: October 3, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fs 857
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 HEAVY CORROSION ON RT W/W FWD BULKHEAD STA 857, RBL 26.  CUT OUT CORROSION IN SHEAR WEB AT STA 857 RBL 26 AND INSTALLED REPAIR PARTS IAW UPS ENG FILE DC8-53-20517 SAA SK 866-832582, BOEING MESSAGE 1-137210970-2, AND FAA FORM 8100-9.
